# SDR DALA2018041202382

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 44,570 hours, 30,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE AT APPROX STATION 200 AND LONGERON 17R. DENT IS 0.210" DEEP, 12 INCH LONG, WITH A MAX DIAMETER OF 1.5". FOUND TO BE OUT OF LIMITS PER SRM 53-01-01-1A3. REPAIR ACCOMPLISHED ON NRC 004, LOG 0504045.
